# SDR SWAA2024122071578

- Difficulty date: November 25, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 33,347 hours, 16,219 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING O/B AFT FLAP DELAMINATED AT THE I/B AFT CORNER.<[01] REMOVED DELAMINATED R/W I/B AFT FLAP (PN:113A3700-28 SN:005141); RECEIVED NEW R/W I/B AFT FLAP (PN:113A3700-8 SN:000362); FOUND TO BE BAD FROM STOCK. R/W I/B AFT FLAP (PN:113A3700-8 SN:000362) TO BE REMOVED AND REPLACED ON SWA-ID: TTG8Q00X9R8M HAECO OPS: 36233;[02] REMOVED DELAMINATED R/W I/B AFT FLAP (PN:113A3700-28 SN:005141); RECEIVED NEW R/W I/B AFT FLAP (PN:113A3700-8 SN:000362); FOUND TO BE BAD FROM STOCK. R/W I/B AFT FLAP (PN:113A3700-8 SN:000362) TO BE REMOVED AND REPLACED ON SWA-ID: TTG8Q00X9R8M HAECO OPS: 36233
